# SDR ASAA2016022815682

- Difficulty date: February 28, 2016
- Submitted: March 1, 2016
- Operation: Air carrier
- Aircraft: N435AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43292
- Aircraft time: 9,255 hours, 3,044 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Blade
- Condition: Missing
- Location: Lt Acm
- Part time: 9,255 hours, 3,044 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE OPERATING NR 1 PACK, PACK EMITTED A SIREN LIKE SOUND.  ACFT GROUNDED.  R & R LT AIR CYCLE MACHINE REF 737-900 AMM 21-51-04-000-802-002 AND AMM 21-51-04-400-802-002.  OPS CK, LEAK CK, AND BITE CHECK GOOD.
